# SDR DALA2023052604191

- Difficulty date: May 25, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 54,553 hours, 39,123 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MEMBRANE STA 148 TO 201, X=- 44 TO X=- 60. SUMMARY OF NRC 00454: CORROSION LEVEL 2. MEMBRANE STA 148 TO 201, X=- 44 TO X=- 60 WAS REPAIRED PER B717-200 SRM 51-70-10-2R PROCEDURE 2, 51-41-02-0G, AND 51-41-08-0G. (LP #2783928)
